# SDR SIMA20160324001

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 38,181 hours, 35,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Condition: Not Reported
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAP FAILURE IN FLIGHT.  REPLACED INBD LT LOWER FLAP SHROUD IAW MM 57-56-01.  TEST OF FLAPS GOOD IAW MM 27-50-00.
